# SDR YENA2024120201532

- Difficulty date: November 29, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 61,714 hours, 21,887 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Aft Rh Eeh Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION WERE FOUND IN FRAME SEGMENTS 1 AT OVERWING EMERGENCY EXIT DOOR (AFT RH EEH DOOR 844) CRACK L=0.128 INCH APPROX; (RESOLVED ON W/O: 1324769 TASKCARD: NR-00011) REMOVED AND REPLACED THE FRAME SEGMENTS ON THE EMERGENCY EXIT DOOR 844 I.A.W EC. A320-52-1144 AND A320 SRM 51-72-11.FOR INSTALLATION SEE TASK CARD A320-52-1144-04. ALL WORK ACCOMPLISHED ON AEROMAN WO 2024 263/1 NR 2024-649094.
